Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Gynecology

Question: post coital bleeding


 cake1974 - Tue Oct 11, 2005 10:58 am

Hi, I have PCOS and am on many meds - spironolactone, metformin, the pill and cyproterone acetate. Have been on them all some time. In the last two months I have experienced light bleeding after intercourse. The blood is a dark brown colour, similar to the end of period blood. I am also experiencing a mild pain that feels like period cramps. Is it something to worry about? I am on the pill (Dianette) which is the only contraceptive pill that seems to prevent breakthrough bleeding for me. Could the pill be working less well due to a few pounds weight gain?

Thanks

Cake
 dsjeya - Tue Oct 11, 2005 11:27 am

better see a gynaecologist at the earliest

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us